Ok I am 21 and in college so half of my classes are mandatory like if you miss a day you get a zero no make ups at all. I have noticed some sickly people in my math class in particular. I started taking Gabapentin about two weeks ago one side effect is "flu like symptoms". How do I know if I have the swine flu or if it is just a side effect. Normally if it was the regular flu I wouldn't be concerned but the medicine also increases the risk of infection. To stop taking it is not an option.
Also question number 2. The regular flu vaccine is made partly with eggs. I am allergic to it for that reason. Is the swine flu vaccine also made with eggs?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.